RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sharandin, Evgenii Anatol'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:88
Abstract pages:502
Full texts:156
References:52

http://www.mathnet.ru/eng/person103272
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. E. A. Sharandin, V. O. Gladyshev, “Mathematical model of generation and amplification of radiation in multistage laser”, Matem. Mod., 30:8 (2018),  51–66  mathnet
2014
2. S. G. Grechin, P. P. Nikolaev, E. A. Sharandin, “Functional possibilities for forming different inverse population distributions in diode-side-pumped laser heads”, Kvantovaya Elektronika, 44:10 (2014),  912–920  mathnet  elib [Quantum Electron., 44:10 (2014), 912–920  isi  scopus]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020